Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 86, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2014, 7:42 PM EDT for Lewis County, Kentucky. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2014, 7:42 PM EDT (23:42 UTC)
- Expired
- Jun 10, 2014, 8:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lewis County, KY
The radar
The Jackson,KY radar (KJKL), 95 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 7:10 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
739
WUUS51 KILN 102342 RRA
SVRILN
KYC135-110030-
/O.NEW.KILN.SV.W.0086.140610T2342Z-140611T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
742 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
* UNTIL 830 PM EDT.
* AT 737 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 7
MILES SOUTHWEST OF HARRIS...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
HEAD OF GRASSY...
IN ADDITION...HARRIS...EMERSON...CAMP DIX...TANNERY...REXTON AND
GARRISON ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3839 8341 3839 8343 3861 8320 3862 8307
3859 8307 3855 8310 3849 8318 3847 8318
3843 8323 3835 8323 3834 8322 3832 8326
3833 8332 3832 8335
TIME...MOT...LOC 2342Z 217DEG 29KT 3832 8337
HAIL...<0.75IN
WIND...60MPH
$$
SNYDER2 follow-up statements
597
WWUS51 KILN 110005
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
805 PM EDT TUE JUN 10 2014
KYC135-110030-
/O.CON.KILN.SV.W.0086.000000T0000Z-140611T0030Z/
LEWIS KY-
805 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN LEWIS COUNTY...
AT 803 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR CAMP DIX...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN LEWIS
COUNTY...INCLUDING TANNERY...REXTON AND GARRISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3843 8339 3861 8320 3862 8307 3859 8307
3855 8310 3849 8318 3847 8318 3843 8323
3835 8323 3834 8322
TIME...MOT...LOC 0005Z 217DEG 29KT 3847 8323
HAIL...<0.75IN
WIND...60MPH
$$
SNYDER041
WWUS51 KILN 110026
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EDT TUE JUN 10 2014
KYC135-110036-
/O.EXP.KILN.SV.W.0086.000000T0000Z-140611T0030Z/
LEWIS KY-
826 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS COUNTY WILL
EXPIRE AT 830 PM EDT...
THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3843 8339 3861 8320 3862 8307 3859 8307
3855 8310 3849 8318 3847 8318 3843 8323
3835 8323 3834 8322
TIME...MOT...LOC 0026Z 217DEG 29KT 3860 8310
$$
SNYDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:22 PM EDT, 20 minutes earlier.
Area forecast discussion, Jun 10, 7:22 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 722 PM EDT TUE JUN 10 2014 .SYNOPSIS... A MID LEVEL TROUGH OVER THE MIDDLE MISSISSIPPI VALLEY WILL GRADUALLY WEAKEN AS IT MOVES EASTWARD OVER THE NEXT COUPLE DAYS. UNSETTLED WEATHER WILL PERSIST ACROSS THE OHIO VALLEY AS THIS FEATURE INTERACTS WITH A MOIST AIR MASS OVER THE REGION. A COLD FRONT WILL CROSS THE REGION ON FRIDAY...WITH DRIER CONDITIONS SETTLING IN BEHIND IT FOR THE START OF THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... LATE AFTERNOON SURFACE OBSERVATIONS SHOW A WARM FRONT DRAPED ALMOST RIGHT ALONG THE OHIO RIVER BETWEEN OHIO AND KENTUCKY...STRETCHING WESTWARD INTO SOUTHERN INDIANA. MEANWHILE A VERTICALLY STACKED LOW PRESSURE SYSTEM REMAINS CENTERED OVER MISSOURI. AS THIS SYSTEM SLOWLY DRIFTS NORTHEASTWARD TOWARD THE GREAT LAKES TONIGHT...OUR CWA WILL REMAIN IN THE WARM SECTOR WITH PLENTIFUL MOISTURE TRANSPORT WORKING INTO THE AREA STARTING THIS EVENING AND CONTINUING INTO THE OVERNIGHT. LOW CLOUDS HAVE BEEN LIMITING DAYTIME HEATING AND DESTABILIZATION ACROSS THE NORTHERN HALF OF THE ILN CWA (WHERE TEMPS HAVE BEEN IN THE UPPER 60S TO LOWER 70S)...BUT LATEST LAPS ANALYSIS SHOWS AN INCREASE IN SBCAPE ACROSS OUR SOUTHERN COUNTIES OVER THE PAST FEW HOURS WHERE THERE HAVE BEEN FEWER CLOUDS (AND TEMPS HAVE RISEN INTO THE LOW TO MID 80S). LATEST HI-RES MODEL GUIDANCE CONTINUES TO SHOW STORMS DEVELOPING ALONG THE WARM FRONT THIS EVENING...AFFECTING MAINLY OUR SOUTHERN COUNTIES. 0-6 KM BULK SHEAR MAGNITUDE AROUND 40 KTS MAY SUPPORT A FEW ORGANIZED ROTATING STORMS...AND 0-1 KM BULK SHEAR WILL INCREASE TO AROUND 20-30 KTS IN OUR SOUTH. COMBINED WITH FAIRLY LOW LCL HEIGHTS AND THE FRONTAL BOUNDARY IN OUR AREA...THIS MAY RESULT IN AN ISOLATED TORNADO THREAT BUT MEAGER INSTABILITY WILL BE A LIMITING FACTOR. A FEW STORMS THIS EVENING MAY ALSO PRODUCE SOME GUSTY WINDS. THE GENERAL TIME FRAME FOR ANY STRONG STORMS APPEARS TO BE BETWEEN 7-10 PM...BUT A STRENGTHENING LLJ WILL ALLOW FOR CONTINUED SHOWERS AND THUNDERSTORMS ACROSS OUR AREA OVERNIGHT. HEAVY RAIN AND LOCALIZED FLOODING WILL BE A POSSIBILITY AS PW/S WILL BE AROUND 150-170 PERCENT OF NORMAL AND MOISTURE TRANSPORT WILL BE FAIRLY STRONG OVER THE ILN AREA. THE MAIN AREA OF SHOWER AND THUNDERSTORM ACTIVITY WILL EVENTUALLY LIFT NORTH OF THE AREA BY LATE TONIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... CLOSED MID LEVEL LOW WILL BECOME ABSORBED INTO A SHORTWAVE ON WEDNESDAY AS IT LIFTS NORTHEASTWARD INTO THE GREAT LAKES. THE MAIN H5 TROUGH WILL THEN MOVE ACROSS THE OHIO VALLEY WEDNESDAY INTO WEDNESDAY NIGHT. WITH PLENTY OF MOISTURE STILL OVER THE AREA...FAVORABLE INSTABILITY ONCE THE BOUNDARY LAYER DESTABILIZES...AND SOME UPPER LEVEL FORCING AS THE TROUGH MOVES THROUGH...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE DAY. CANNOT RULE OUT A FEW STRONG STORMS IN THE AFTERNOON WITH TEMPS CLIMBING INTO THE MID 70S TO NEAR 80. CURRENT THINKING (IN LINE WITH THE SPC DAY 2 OUTLOOK) IS THAT THE GREATEST THREAT WOULD BE ACROSS OUR EAST WHERE INSTABILITY AND SHEAR ARE EXPECTED TO BE A BIT STRONGER. AS THE MID-LEVEL TROUGH GRADUALLY SHIFTS EASTWARD...CONVECTIVE CHANCES WILL ALSO START TO DECREASE FROM WEST TO EAST GOING INTO THURSDAY. && .LONG TERM /THURSDAY THROUGH TUESDAY/... SURFACE LOW MOVING NE AND AWAY FROM FORECAST AREA THURSDAY WILL KEEP OHIO VALLEY IN SOUTHERLY FLOW AND IN A CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS. UPPER LEVEL L/W WILL CROSS OHIO VALLEY TO THE EAST DURING THE MORNING HOURS AND PRIMARILY LIMIT THE SHOWERS AND POTENTIAL THUNDERSTORMS TO THE EASTERN CWA. A COLD FRONT WILL CROSS THE REGION EARLY FRIDAY AND MARK THE END OF THE SHOWER THREAT...STARTING THURSDAY OVERNIGHT IN THE NORTHWEST. FRIDAY WILL SEE A DRYING TREND WITH THE COOLEST TEMPERATURES OF THE FORECAST...IN THE 70S FOR HIGHS. OVERNIGHT LOWS IN THE 50S WILL ALSO MARK THE MINIMUM DURING THE FORECAST...WITH SOME LOWER 60S POSSIBLE SOUTH OF THE OHIO RIVER. THESE OVERNIGHT TEMPS WILL OCCUR WITH A CLEARING SKY AND LIGHT WINDS AS A SURFACE HIGH SETTLES OVER THE REGION. THE HIGH WILL SLIDE EAST ON SATURDAY AND MARK A GRADUAL TURNING OF WINDS TO THE SOUTH AND A GRADUAL INCREASE IN BOTH DAYTIME HIGHS AND NIGHTTIME LOWS. HIGHS ON SATURDAY WILL START TO CREEP BACK INTO THE UPPER 70S AND LOWER 80S...TO REACH THE MID AND UPPER 80S BY THE END OF THE FORECAST PERIOD. LOWS WILL JUMP BACK INTO THE MID 60S SUNDAY NIGHT AND BUILD A DEGREE OR TWO ON EACH SUCCESSIVE NIGHT WITH AN INCREASINGLY MOIST AIRMASS. THE THREAT FOR SHOWERS WILL BE SLIGHT ON SUNDAY AND INCREASE TO THE CHANCE CATEGORY MONDAY ONWARDS. THE FOCUS WILL BE ON NORTHWEST CWA MAXIMIZING ON TUESDAY WITH A FRONTAL PASSAGE SHEARING OUT AND BECOMING STATIONARY OVER NORTHERN OHIO. && .AVIATION /23Z TUESDAY THROUGH SUNDAY/... SFC LOW OVER ERN MO TO TRACK VERY SLOWLY NE INTO E CENTRAL IL BY WED MORNING. THIS WILL ALLOW SFC WARM FRONT DRAPED E NEAR THE OHIO RIVER TO PUSH NORTH THRU ILNS FA OVERNIGHT. 40-45 KT LOW LEVEL JET PROVIDES A FAVORABLE AXIS OF MOISTURE TRANSPORT AND LOW LEVEL CONVERGENCE INTO ILNS FA TONIGHT. SHOWERS AND STORMS HAVE DEVELOPED IN THIS FAVORABLE REGION OF MOISTURE CONVERGENCE. THESE SHOWERS/THUNDERSTORMS WILL OVERSPREAD ALL TAF SITES EARLY THIS EVENING. EXPECT MVFR CONDITIONS TO DEVELOP WITH OCCASIONAL IFR VSBYS IN HEAVY RAIN. HAVE ALLOWED FOR SEVERAL HOURS WITH PRECIPITATION AND AT LEAST OCCASIONAL LOWER VISIBILITIES/CEILINGS. LOW LEVEL MOISTURE WILL INCREASE ALLOWING MVFR CEILINGS TO DEVELOP WHICH WILL LIKELY DROP TO IFR TOWARD SUNRISE. EXPECT THESE LOWER CLOUDS TO LIFT LATE WED MORNING. THERE COULD BE ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT WED AFTN. HAVE A MENTION OF VCTS TO ACCOUNT FOR THIS CHANCE. OUTLOOK...THUNDERSTORMS POSSIBLE WEDNESDAY NIGHT AND THURSDAY AFTERNOON/EVENING AND THEN AGAIN ON FRIDAY. MVFR CEILINGS AND VISIBILITIES POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY MORNING. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...KURZ NEAR TERM...KURZ SHORT TERM...KURZ LONG TERM...FRANKS AVIATION...AR
Hazardous weather outlook, Jun 10, 5:07 PM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 507 PM EDT TUE JUN 10 2014 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-112115- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING- 507 PM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-112115- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 507 PM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION THIS EVENING. FAVORABLE WIND PROFILES THROUGH THE ATMOSPHERE MAY ALLOW A FEW STRONG STORMS TO DEVELOP WITH GUSTY WINDS AND AN ISOLATED TORNADO AS THE MAIN THREATS. IN ADDITION...SOME STORMS THIS EVENING AND OVERNIGHT MAY BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH COULD LEAD TO SOME LOCALIZED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. KURZ
In the hours before
Special weather statement, Jun 10, 5:38 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT TUE JUN 10 2014
KYZ094-095-102215-
OWEN KY-GRANT KY-
538 PM EDT TUE JUN 10 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT AND OWEN COUNTIES
THROUGH 615 PM EDT...
AT 536 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MONTEREY...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON.
ALSO...HARMONY...MONTEREY...GRATZ...BEECHWOOD...ELMER DAVIS LAKE...
NATLEE...ELK LAKE...NEW COLUMBUS...CORINTH AND LONG RIDGE ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3835 8487 3837 8488 3838 8490 3842 8489
3843 8493 3842 8495 3844 8497 3866 8485
3852 8449 3849 8456 3836 8471 3833 8479Special weather statement, Jun 10, 6:12 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
612 PM EDT TUE JUN 10 2014
KYZ092-094>096-102245-
KENTON KY-OWEN KY-PENDLETON KY-GRANT KY-
612 PM EDT TUE JUN 10 2014
...A STRONG THUNDERSTORM WILL AFFECT GRANT...PENDLETON...EASTERN OWEN
AND EXTREME SOUTHERN KENTON COUNTIES THROUGH 645 PM EDT...
AT 610 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CHERRY
GROVE...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSTOWN...DRY
RIDGE AND FALMOUTH.
ALSO...CHERRY GROVE...MARCUS...STEWARTSVILLE...MORGAN...WILLIAMSTOWN
LAKE...GOFORTH...KNOXVILLE...SHERMAN...NORTHCUTT AND GENE SNYDER
AIRPORT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3855 8473 3883 8458 3876 8426 3853 8445
3853 8447 3850 8449 3850 8452 3848 8457Special weather statement, Jun 10, 6:51 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
651 PM EDT TUE JUN 10 2014
KYZ096>100-OHZ078-079-081-102330-
LEWIS KY-MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-ADAMS OH-
BROWN OH-CLERMONT OH-
651 PM EDT TUE JUN 10 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CLERMONT...
SOUTHERN BROWN...SOUTHWESTERN ADAMS...BRACKEN...ROBERTSON...
NORTHEASTERN PENDLETON...MASON AND WESTERN LEWIS COUNTIES THROUGH 730
PM EDT...
AT 650 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BERLIN TO 29 MILES SOUTH OF BLUE LICKS BATTLEFIELD...
MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT OLIVET...
BROOKSVILLE...AUGUSTA...GEORGETOWN...RIPLEY...MAYSVILLE...
TOLLESBORO...WEST UNION AND MANCHESTER.
ALSO...HITTVILLE...FELICITY...WOOLCUTT...MITCHELLS MILL...BLUE LICKS
BATTLEFIELD...ROCK SPRINGS...BURIKA...UTOPIA...PARINA AND STONEWALL
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3839 8341 3838 8345 3840 8348 3842 8357
3849 8360 3852 8364 3845 8385 3848 8393
3842 8399 3848 8417 3852 8419 3855 8417
3855 8419 3883 8430 3892 8347 3832 8328
3831 8335Special weather statement, Jun 10, 7:29 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
729 PM EDT TUE JUN 10 2014
KYZ099-100-OHZ079>081-110015-
LEWIS KY-MASON KY-ADAMS OH-BROWN OH-HIGHLAND OH-
729 PM EDT TUE JUN 10 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HIGHLAND...
BROWN...ADAMS...EASTERN MASON AND WESTERN LEWIS COUNTIES THROUGH 815
PM EDT...
AT 724 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM LOCUST RIDGE TO REDOAK TO MOUNT GILEAD...MOVING
NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT ORAB...
TOLLESBORO...MANCHESTER...WEST UNION...SEAMAN...VANCEBURG...PEEBLES
AND HILLSBORO.
ALSO...PETERSVILLE...LAKE WAYNOKA...TRINITY...BENTONVILLE...GLEN
SPRINGS...SARDINIA...RIBOLT...CHERRY FORK...HERRON HILL AND BUFORD
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3840 8348 3843 8358 3848 8359 3852 8364
3850 8374 3878 8382 3899 8402 3926 8369
3904 8338 3861 8327 3839 8341 3838 8344
3838 8346
SNYDERLocal storm report, Jun 10, 7:35 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
735 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG NEVILLE 38.81N 84.21W
06/10/2014 CLERMONT OH LAW ENFORCEMENT
TREES UPROOTED UTILITY POLES DOWN ON SR 52
&&
HUGHESThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 5:38 PM EDT | Special Weather Statement | ILN | Owen | 37 min |
| Jun 10, 6:12 PM EDT | Special Weather Statement | ILN | Grant, Pendleton | 33 min |
| Jun 10, 6:51 PM EDT | Special Weather Statement | ILN | Bracken, Lewis, Mason, Robertson | 39 min |
| Jun 10, 6:57 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Pendleton | 48 min |
| Jun 10, 7:29 PM EDT | Special Weather Statement | ILN | Lewis | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.